# SDR AWXA200100522

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Aircraft time: 37,088 hours, 17,336 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: MX616661
- Condition: Overheated
- Location: Hydraulic Sys
- Part time: 6,462 hours, 2,437 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 794 - C - ON CLIMBOUT THE CREW GOT ECAM MESSAGE FOR BLUE HYD SYS ELECTRIC PUMP OVERHEAT.  THE CREW FOLLOWED ECAM PROCEDURES AND RETURNED TO PHX.  THE ECAM MESSAGE WAS DISPLAYED ENTIRE FLIGHT.  MAINTENANCE TROUBLESHOT AND REPLACED THE BLUE SYSTEM ELECTRIC HYDRAULIC PUMP IAW AMM 29-12-51, OPERATIONAL AND LEAK CHECKS WERE GOOD.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
